Barile, Margherita; Morales, Marcel
On unions of scrolls along linear spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004) , p. 161-178
Zbl 1167.14317 | MR 2076738
URL stable : http://www.numdam.org/item?id=RSMUP_2004__111__161_0

Bibliographie

[1] M. Barile - M. Morales, On the Equations Defining Minimal Varieties, Comm. Alg., 28 (2000), pp. 1223-1239. MR 1742652 | Zbl 0971.14002

[2] E. Bertini, Introduzione alla geometria proiettiva degli iperspazi, Enrico Spoerri, Pisa, Italy, 1907.

[3] C. De Concini - D. Eisenbud - C. Procesi, Hodge algebras, Astérisque, 91 (1982). MR 680936 | Zbl 0509.13026

[4] P. Del Pezzo, Sulle superficie di ordine n immerse nello spazio di n11 dimensioni, Nap. rend., 24 (1885), pp. 212-216. JFM 17.0514.01

[5] D. Eisenbud - S. Goto, Linear Free Resolutions and Minimal Multiplicity, J. of Algebra, 88 (1984), pp. 89-133. MR 741934 | Zbl 0531.13015

[6] Ph. Gimenez - M. Morales - A. Simis, The analytic spread of codimension two monomial varieties, Results-Math., 35 (3-4) (1999), pp. 250-259. MR 1694905 | Zbl 1038.13003

[7] J. Harris, Algebraic Geometry; Springer Verlag: New York, 1992. MR 1182558 | Zbl 0779.14001

[8] R. Hartshorne, Complete intersections and connectedness, Amer. J. Math., 96 (1974), pp. 602-639. MR 142547 | Zbl 0108.16602

[9] S. Xambó, On projective varieties of minimal degree, Collect. Math., 32 (1981), pp. 149-163. MR 653892 | Zbl 0501.14020